# SDR UALA2011100305357

- Difficulty date: October 3, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 42,506 hours, 11,122 cycles
- Engine: Pwa PW4052
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 2088
- Condition: Faulty
- Location: Bleed System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HPSOV EICAS MESSAGE.   COMPLIED WITH MEL CARD, HIGH PRESSURE VALVE DEACTIVATED.  REPLACED VALVE, OP CHECKED GOOD.  RAN ENG PER JRH 2-6-4.  BLEED SYS CHECKED NORMAL.  NO MESSAGE.  OP CHECKED NORMAL.
